# SDR SWIA2020062651200

- Difficulty date: May 18, 2020
- Submitted: June 26, 2020
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 37,144 hours, 27,106 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER, STR 21R, BETWEEN FS349 AND FS379 IS CORRODED.  (C-CHECK) RO 6/24/2020 REPLACED STRINGER 21R, FS333-379 PER SRM & DRAWING.  SEE CONTINUATION CARD FOR DETAILS.  COMPLIED WITH TASK CARD.
